MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL COBALT¿ HF CRT-D MRI SURESCAN¿; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL COBALT¿ HF CRT-D MRI SURESCAN¿; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTPB2D1
Medical Device Problem Codes Pacing Problem (1439); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use of the cardiac resynchronization therapy defibrillator (crt-d) there was episodes of possible sustained arrhythmias.   with occasional rate below detection zone, which reset the detection counter.The episodes recorded as ventricular tachycardia (vt) non sustained, but possibly more sustained due to occasional beat below detection criteria.  the crt-d remains in use.  no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction b5; additional review of the event shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use of the cardiac resynchronization therapy defibrillator (crt-d) there was episodes of possible sustained arrhythmias with occasional rate below detection zone, which reset the detection counter.The episodes recorded as ventricular tachycardia (vt) non sustained, but possibly more sustained due to occasional beat below detection criteria. the crt-d remains in use.  no patient complications have been reported as a result of this event.Additional review of the event showed that there was no indication of a detection issue and the crt-d appeared to be functioning as programmed.There is no information to reasonably suggest that the device in this report may have caused or contributed to a serious injury or malfunctioned.

Brand Name
COBALT¿ HF CRT-D MRI SURESCAN¿
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24998976
Report Number9614453-2026-01572
Device Sequence Number15892088
Product Code NIK
UDI-Device Identifier00763000178222
UDI-Public(01)00763000178222(17)210814
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2021
Device Model NumberDTPB2D1
Device Catalogue NumberDTPB2D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/19/2026
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
419678 LEAD, 5076-52 LEAD, 694765 LEAD.
Patient Age82 YR
Patient SexMale
Patient Weight106 KG